# SDR 95ZZZX4348

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PHX - ON APPROACH, AIRCRAFT ENCOUNTERED AN OUTBOARD FLAP ASSEMETRIC FAULT.  THE FLAP ANNUNCIATOR SHOWED NO PROBLEM, AND THAT ALL FLAPS WERE AT 45 DEGREES, HOWEVER, UPON LANDING, THE RT OUTBOARD FLAP WAS NOTED TO BE AT APPROX 10 DEGREES.  FLAP WAS RETURNED TO 'UP' POSITION AND VERIFIED FOR FERRY TO FMN.  AFTER 2 DAYS OF EXTENSIVE TROUBLESHOOTING, NO ELECTRICAL DISCREPANCIES WERE FOUND.  THE RT OUTBOARD FLAP ACTUATOR WAS REPLACED.  AIRCRAFT TEST FLOWN WITH NO PROBLEMS REPORTED AND DISPATCHED.
